# SDR QXEA200700563

- Difficulty date: March 29, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 296 S18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC-LIGHTNING STRIKE DAMAGE AT STRINGER 18R 7.5 INCH AFT OF FS 296.00. REPAIRED IAW REO670-53-21-257 AND SRM 51-42-06.
